Pseudo-inverses, holomorphic functions and Atkinson theory in Banach algebras.
Mathematica Scandinavica, Tome 72 (1993) no. 1, pp. 303-319
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
pseudo-inverses, holomorphic functions, Atkinson theory, complex Banach algebra, inessential ideal, radical
@article{MS2_1993__72_1_167251,
author = {Christoph Schmoeger},
title = {Pseudo-inverses, holomorphic functions and {Atkinson} theory in {Banach} algebras.},
journal = {Mathematica Scandinavica},
pages = {303--319},
year = {1993},
volume = {72},
number = {1},
zbl = {0811.46046},
url = {http://geodesic.mathdoc.fr/item/MS2_1993__72_1_167251/}
}
Christoph Schmoeger. Pseudo-inverses, holomorphic functions and Atkinson theory in Banach algebras.. Mathematica Scandinavica, Tome 72 (1993) no. 1, pp. 303-319. http://geodesic.mathdoc.fr/item/MS2_1993__72_1_167251/